From Arzela–Ascoli to Riesz–Kolmogorov

Przemysław Górka , Humberto Rafeiro

Abstract

In this paper we study totally bounded sets in Banach function spaces (BFS), from which we characterize compact sets (via Hausdorff criterion) in some non-standard function spaces which fall under the umbrella of BFS. We obtain a Riesz–Kolmogorov compactness theorem for the grand variable exponent Lebesgue spaces.
Author Przemysław Górka ZRRC
Przemysław Górka,,
- Department of Partial Differential Equations
, Humberto Rafeiro
Humberto Rafeiro,,
-
Journal seriesNonlinear Analysis-Theory Methods & Applications, ISSN 0362-546X
Issue year2016
Vol144
Pages23-31
Publication size in sheets0.5
Keywords in EnglishBanach function spaces, Metric measure spaces, Riesz–Kolmogorov theorem, Grand variable exponent Lebesgue
Abstract in PolishBadamy zbiory całkowicie ograniczone w przestrzeniach funkcyjnych Banacha (BFS). Podajemy ich pełną charakteryzację.
DOIDOI:10.1016/j.na.2016.06.004
URL http://www.sciencedirect.com/science/article/pii/S0362546X16301006
Languageen angielski
Score (nominal)45
ScoreMinisterial score = 40.0, 28-11-2017, ArticleFromJournal
Ministerial score (2013-2016) = 45.0, 28-11-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 1.192 (2) - 2016=1.353 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back